# SDR REXA201100268

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 13,992 hours, 11,622 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 601370101
- Condition: Corroded
- Location: Lt Pylon
- Part time: 13,992 hours, 11,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON OUTBOARD RIB P/N 601-37010-1 PRODUCTION RISER HAS FRETTING DAMAGE APPROXIMATELY 50 PERCENT AROUND CIRCUMFERENCE OR RISER 0.125 INCH WIDE BY 0.002 INCH DEEP AT DEEPEST AREA.  REPAIRED IAW BOMBARDIER REO 601R-54-50-036 REV C.
